Vol. 5, No. 3, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
Coassembly is a homotopy limit map
373–394

Cary Malkiewich and Mona Merling

Rational equivalence of cusps
395–410

Shouhei Ma

$C_2$-equivariant stable homotopy from real motivic stable homotopy
411–464

Mark Behrens and Jay Shah

Groups with Spanier–Whitehead duality
465–500

Shintaro Nishikawa and Valerio Proietti

Homotopy equivalence in unbounded $\operatorname{\mathit{KK}}$-theory
501–537

Koen van den Dungen and Bram Mesland

The $p$-completed cyclotomic trace in degree $2$
539–580

Johannes Anschütz and Arthur-César Le Bras

Nisnevich topology with modulus
581–604

Hiroyasu Miyazaki

The Topological Period-Index Conjecture for spin$^c$ $6$-manifolds
605–620

Diarmuid Crowley and Mark Grant

Weibel's conjecture for twisted $K$-theory
621–637

Joel Stapleton

Positive scalar curvature metrics via end-periodic manifolds
639–676

Michael Hallam and Varghese Mathai